# SDR YENA2022091400919

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 4,555 hours, 901 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 5328285
- Part serial: 5009575
- Condition: Failed
- Location: Engine-1
- Part time: 4,546 hours, 898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS) '#1 EEC ENG REQ REPLACMN INORR TO MAK SHIPST SOFTWARE TO 6.01; REMOVED AND REPLACED #1 ENG EEC IAW AMM 73-21-01. OPS TEST IDLE RUN OK.'
